Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 172, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2008, 7:06 PM CDT for 4 counties in Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2008, 7:06 PM CDT (00:06 UTC)
- Expired
- May 13, 2008, 7:45 PM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Bond County, IL, Clinton County, IL, Madison County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 91 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2203 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 140006 SVRLSX ILC005-027-119-163-140045- /O.NEW.KLSX.SV.W.0172.080514T0006Z-080514T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 706 PM CDT TUE MAY 13 2008 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOND COUNTY IN SOUTH CENTRAL ILLINOIS NORTHWESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS SOUTHERN MADISON COUNTY IN SOUTHWEST ILLINOIS NORTHEASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS * UNTIL 745 PM CDT * AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MARYVILLE...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... ST. JACOB... MARINE... HIGHLAND... POCAHONTAS... JAMESTOWN... GREENVILLE... BEAVER CREEK... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3901 8948 3870 8927 3857 8989 3876 9008 TIME...MOT...LOC 0006Z 249DEG 38KT 3870 8991 $$ BRITT
2 follow-up statements
000 WWUS53 KLSX 140017 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 716 PM CDT TUE MAY 13 2008 ILC005-027-119-163-140045- /O.CON.KLSX.SV.W.0172.000000T0000Z-080514T0045Z/ ST. CLAIR IL-CLINTON IL-MADISON IL-BOND IL- 716 PM CDT TUE MAY 13 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR BOND...SOUTHERN MADISON...NORTHWESTERN CLINTON AND NORTHEASTERN ST. CLAIR COUNTIES... AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ST. JACOB...OR ABOUT NEAR TROY... MOVING EAST AT 44 MPH. QUARTER SIZE HAIL HAS BEEN REPORTED IN THE COLLINSVILLE AREA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... HIGHLAND...GRANTFORK...PIERRON...JAMESTOWN...POCAHONTAS...OLD RIPLEY...DUDLEYVILLE...BEAVER CREEK AND GREENVILLE. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3901 8948 3870 8927 3857 8989 3876 9008 TIME...MOT...LOC 0016Z 249DEG 38KT 3875 8976 $$ GLASS
000 WWUS53 KLSX 140047 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 748 PM CDT TUE MAY 13 2008 ILC005-027-119-163-140058- /O.EXP.KLSX.SV.W.0172.000000T0000Z-080514T0045Z/ ST. CLAIR IL-CLINTON IL-MADISON IL-BOND IL- 748 PM CDT TUE MAY 13 2008 ...THE SEVERE THUNDERSTORM WARNING FOR BOND...SOUTHERN MADISON... NORTHWESTERN CLINTON AND NORTHEASTERN ST. CLAIR COUNTIES EXPIRES AT 745 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. LAT...LON 3901 8948 3870 8927 3857 8989 3876 9008 TIME...MOT...LOC 0017Z 249DEG 38KT 3875 8975 $$ GLASS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:37 PM CDT, 29 minutes earlier.
Area forecast discussion, May 13, 6:37 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 637 PM CDT TUE MAY 13 2008 .DISCUSSION... /351 PM CDT TUE MAY 13 2008/ SEVERAL WAVES OF SCATTERED ELEVATED THUNDERSTORMS WHICH HAVE TRAVERSED PORTIONS OF THE AREA TODAY HAVE MUDDIED THE FORECAST FOR TONIGHT. THE ASSOCIATED CLOUD COVER AND COOL AIR FROM THE THUNDERSTORMS HAVE HAMPERED WARMING OVER MUCH OF EASTERN MO AND IL. THIS SEEMS TO BE THE STORY THIS SPRING WHEN WE GET A DECENT COLD FRONTAL PASSAGE. ANYWAY THERE WILL BE SOME LOW LEVEL AIR MASS RECOVERY THOUGH THE REMAINDER OF THE AFTERNOON BUT IT WILL BE MINIMAL AND LOW LEVEL ADVECTIVE PROCESSES WILL HAVE TO CONTRIBUTE TONIGHT AND COMBINE WITH THE STEEP LAPSE RATES THAT STILL REMAIN IN PLACE VIS THE 18Z SGF/TOP SOUNDINGS. THE ANTICIPATION IS STILL THAT SCATTERED CONVECTION WILL DEVELOP ALONG THE COLD FRONT LATER THIS AFTERNOON INTO EARLY EVENING ACROSS WRN MO AND SE KS ONCE THE CAP IS BROKEN WHERE THE BEST SFC BASED INSTABILITY RESIDES...AND THIS ACTIVITY SHOULD GROW UPSCALE INTO SEVERAL LINES OR CLUSTERS AS THEY MOVE EASTWARD IN ASSOCIATION WITH DEEPENING LARGER SCALE ASCENT IN TANDEM WITH THE MIGRATING COLD FRONT. GIVEN THE STEEP LAPSE RATES I STILL CANT RULE OUT ISOLD/SCT ELEVATED STORMS WELL AHEAD OF THE COLD FRONT BUT DONT THINK THIS WILL REALLY BE THE MAIN PLAYER TNGT. THE SEVERE WEATHER THREAT ISNT VERY CLEAR. ANY ELEVATED STORMS COULD PRODUCE SOME HAIL BUT OTHER THAN THAT THE BEST SEVERE POTENTIAL WOULD APPEAR TO BE CONFINED TO CENTRAL MO THIS EVENING...WITH A MORE ISOLD THREAT ACROSS THE REMAINDER OF THE AREA. THE FRONT SHOULD RESIDE FROM CENTRAL IL INTO SE MO AT DAYBREAK ON WEDNESDAY WITH AN ATTENDANT THREAT OF RESIDUAL SHOWERS AND THUNDERSTORMS MAINLY IN THE MORNING HOURS. BY AFTERNOON THE FRONT SHOULD BE SETTLING SOUTH/SOUTHEAST WITH WEAK HIGH PRESSURE SLIDING INTO THE MID MS VLY. ATTENTION THEN TURNS TO THE UPR LOW/TROF IN THE SRN STREAM PRESENTLY INVOF OF THE DESERT SOUTHWEST. THE MODELS ARE ALL IN AGREEMENT THAT A SFC LOW WILL DEVELOP ON THE WRN EXTENSION OF THE FRONT ACROSS THE SRN PLAINS WED NGT...WITH THE SFC LOW TRACKING NEWD ACROSS THE LOWER MS VLY ON THURS AND INTO THE OH VLY BY FRIDAY MORNING. IN RESPONSE TO THE LARGE SCALE ASCENT WITH THE TROF/LOW AND MID LEVEL FRONTOGENETIC FORCING...A SIZABLE SHIELD OF DEFORMATION ZONE PRECIPITATION SHOULD EVOLVE. THE TIMING...ONSET...AND NRN EXTENT OF THE PCPN ARE THE BIGGEST UNCERTAINTIES AND WHERE THE MODELS DIFFER. THE GFS IS THE FASTEST AND FURTHEST NORTH AND ATTM HAS BEEN TONED DOWN A BIT IN FAVOR OF THE NAM AND LATEST SREF. IN THIS SCENARIO I EXPECT A SHIELD OF RAIN TO JUST BE SPREADING INTO CENTRAL AND SE MO IN THE PREDAWN HOURS ON THURSDAY...AND MOVE NEWD ENCOMPASSING MUCH OF THE SRN 2/3RDS OF THE CWA DURING THE DAY. THE CLOUDS AND RAIN WILL MAKE FOR A COOL DAY WITH TEMPS ONCE AGAIN WELL BLO NORMAL. IN THE EXTENDED WE ARE STILL LOOKING AT A WEST COAST RIDGE DOMINATING AND AN ERN U.S. TROF. THE POSITION AND DEPTH OF THE ERN TROF REMAINS UP IN THE AIR AND THE GUIDANCE HAS GENERALLY BEEN SHOWING MORE NWLY FLOW ALOFT THAN NLY AND A TREND TOWARDS SLIGHTLY WARMER TEMPERATURES. I FOLLOWED SUITE IN THIS REGARDS. THERE CUD BE SOME SCT SHRA IMPACTING PORTIONS OF THE AREA SAT AND BEYOND BUT THE PSN AND YO-YOING MODEL FCSTS LEAD TO VERY LIMITED CONFIDENCE AND THEREFORE HAVE LEFT THE FCST DRY. GLASS && .AVIATION... /635 PM CDT TUE MAY 13 2008/ FOR THE 00Z TAFS...COLD FRONT EXTENDED FROM NORTH CENTRAL WISCONSIN ...SOUTHWESTWARD THROUGH WESTERN MO THEN INTO OKLAHOMA AS OF 23Z. FRONT WILL MOVE ACROSS THE AREA DURING THE FIRST HALF OF THE TAF FORECAST PERIOD. LINE OF SEVERE STORMS JUST AHEAD OF FRONT FORMING OVER SOUTHEASTERN KS WILL CONTINUE TO TRACK NORTHEASTWARD THIS EVENING INTO MISSOURI. MOVEMENT IS SLOWER THAN ORIGINALLY FORECAST...SO BACKED OFF ON TIMING OF THE LINE...THOUGH HAVE SCATTERED ACTIVITY FIRING IN WARM SECTOR...ESPECIALLY NEAR KSUS AND KSTL. SO HAVE VCNTY TS MENTIONED INITIALLY BEFORE MAIN LINE COMES THROUGH. CIGS/VSBYS TO LOWER TO MVFR WITH ACTIVITY AND REMAIN MVFR TIL MID MORNING WHEN SC DECK BREAKS UP WELL BEHIND FRONTAL BOUNDARY. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 13, 4:09 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 409 PM CDT TUE MAY 13 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 409 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT AS A COLD FRONT SWEEPS THROUGH THE REGION. A FEW OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. WHILE A SEVERE STORM IS POSSIBLE ACROSS THE ENTIRE REGION...THE GREATEST THREAT OF SEVERE WEATHER WILL RESIDE ACROSS CENTRAL MISSOURI THIS EVENING. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS ON WEDNESDAY MORNING AS THE COLD FRONT MOVES OUT OF THE AREA. THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON THURSDAY ACROSS SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS AS A NEW STORM SYSTEM MOVES ACROSS THE AREA. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, May 13, 1:26 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0123 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2008 E1.75 INCH MARION MO TRAINED SPOTTER
S SIDE OF HANNIBAL ON THE MARION...RALLS COUNTY
LINE...200 CARS IN PARKING LOT DAMAGED
&&
EVENT NUMBER 00088
MILLERLocal storm report, May 13, 5:57 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0535 AM HAIL TROY 38.98N 90.98W
05/13/2008 E0.88 INCH LINCOLN MO NWS EMPLOYEE
0544 AM HAIL HAWK POINT 38.97N 91.13W
05/13/2008 E0.75 INCH LINCOLN MO TRAINED SPOTTER
0705 AM HAIL HOUSE SPRINGS 38.42N 90.57W
05/13/2008 E1.00 INCH JEFFERSON MO TRAINED SPOTTER
0810 AM HAIL 1 N COLUMBIA 38.47N 90.23W
05/13/2008 E0.75 INCH MONROE IL PUBLIC
0854 AM HAIL MODOC 38.05N 90.04W
05/13/2008 E0.88 INCH RANDOLPH IL TRAINED SPOTTER
0856 AM HAIL MODOC 38.05N 90.04W
05/13/2008 E0.75 INCH RANDOLPH IL TRAINED SPOTTER
COVERING THE GROUND AND COMING DOWN HARD.
0937 AM HAIL BLOOMSDALE 38.01N 90.22W
05/13/2008 E1.00 INCH STE. GENEVIEVE MO LAW ENFORCEMENT
1015 AM HAIL 1 W SHELBINA 39.69N 92.06W
05/13/2008 E0.75 INCH SHELBY MO LAW ENFORCEMENT
1037 AM HAIL 1 W STE. GENEVIEVE 37.97N 90.07W
05/13/2008 E0.75 INCH STE. GENEVIEVE MO TRAINED SPOTTER
1042 AM HAIL STE. GENEVIEVE 37.97N 90.05W
05/13/2008 E0.75 INCH STE. GENEVIEVE MO LAW ENFORCEMENT
1129 AM HAIL 1 W HANNIBAL 39.71N 91.40W
05/13/2008 E0.75 INCH MARION MO TRAINED SPOTTER
1133 AM HAIL 1 N HANNIBAL 39.72N 91.38W
05/13/2008 E1.00 INCH MARION MO TRAINED SPOTTER
1155 AM HAIL 5 W BELLEVILLE 38.53N 90.10W
05/13/2008 E1.00 INCH ST. CLAIR IL AMATEUR RADIO
1201 PM HAIL 3 E PAYSON 39.82N 91.19W
05/13/2008 E0.75 INCH ADAMS IL EMERGENCY MNGR
1205 PM HAIL 4 NW BELLEVILLE 38.57N 90.06W
05/13/2008 M0.88 INCH ST. CLAIR IL FIRE DEPT/RESCUE
1215 PM HAIL FAIRVIEW HEIGHTS 38.60N 90.00W
05/13/2008 E1.00 INCH ST. CLAIR IL TRAINED SPOTTER
1229 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2008 E0.75 INCH MARION MO AMATEUR RADIO
1231 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2008 E1.00 INCH MARION MO TRAINED SPOTTER
1233 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2008 E1.25 INCH MARION MO TRAINED SPOTTER
1234 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2008 M1.25 INCH MARION MO TRAINED SPOTTER
1252 PM HAIL PAYSON 39.82N 91.24W
05/13/2008 E1.00 INCH ADAMS IL TRAINED SPOTTER
1256 PM HAIL PAYSON 39.82N 91.24W
05/13/2008 E1.25 INCH ADAMS IL TRAINED SPOTTER
0123 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2008 E1.75 INCH MARION MO TRAINED SPOTTER
S SIDE OF HANNIBAL ON THE MARION...RALLS COUNTY
LINE...200 CARS IN PARKING LOT DAMAGED
&&
EVENT NUMBER 00063 00062 00066 00068 00069 00070 00071 00072 00076
00073 00074 00075 00077 00078 00080 00081 00082 00083 00084 00085
00086 00087 00088
BRITTLocal storm report, May 13, 6:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 1 NW MEHLVILLE 38.51N 90.33W
05/13/2008 E0.88 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER 00089
BRITTLocal storm report, May 13, 6:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL AFFTON 38.55N 90.33W
05/13/2008 E0.75 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER 00090
SIPPRELLLocal storm report, May 13, 6:59 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
659 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 1 SE SUNSET HILLS 38.53N 90.40W
05/13/2008 E0.75 INCH ST. LOUIS MO TRAINED SPOTTER
AT TESSON FERRY ROAD AND HIGHWAY 270
&&
EVENT NUMBER 00091
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 24 min |
| May 14, 8:00 AM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Washington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.